# SDR SWIA201437109

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 28,418 hours, 23,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHT ROW 10 IS BURNED OUT.  REPLACED LAMP.
